# SDR IPXA2020091760342

- Difficulty date: August 24, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826501
- Condition: Corroded
- Location: Bs 459-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C MAIN CABIN SEAT TRACK IS CORRODED BETWEEN STA 459.227 TO 485.227 AND X=50 TO X=63.  REPAIRED CORRODED MAIN CABIN SEAT TRACK BETWEEN STA 459.227 TO 485.227 AND X=50 TO X=63, IAW VT-SAA EA 011-5310-01-A8521 REV I/R AND UPS EO MD11-5310-77862-A (MAJOR).
